ArticleCase reports in orthopedics2016
Black Colouration of the Knee Articular Cartilage after Spontaneously Recurrent Haemarthrosis.
Article in Case reports in orthopedics, 2016. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
2 citing papers in PubMed, 3 citations in OpenAlex.
- Black discoloration of the knee articular cartilage in a patient with pigmented villonodular synovitis: A case report.Clinical case reports · 2023Article
- Considerations in hiPSC-derived cartilage for articular cartilage repair.Inflammation and regeneration · 2018Review
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
4 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Mild discolouration of the articular cartilage is known to gradually occur during aging. However, pathological tissue pigmentation is occasionally induced under several specific conditions. In the present case, we performed total knee replacement in a patient with recurrent haemarthrosis. However, during the operation, we observed severe black colouration of the knee articular cartilage, due to the deposition of hemosiderin and lipofuscin. To our knowledge, this is the first report of severe cartilage pigmentation, due to hemosiderin and lipofuscin deposition in articular cartilage.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.